Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

139 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Starting microgynon mid cycle

Premium Questions

doctor1 MD

Hi!!Im 32 years old. I had my first child in Feb 2013 and wanna space up children so i had taken Microgynon ED for the first time which i started a week ago. Took the first pill at 9pm and the next 6pills i ...

doctor1 MD

I had sex on the 6th day of starting microgynon 30, has it worked? What should I do ...

doctor1 MD

. I am now using Famila and are getting spotting and my menstrual period started one week earlier. i ... and Microgynon on the market here. What would be your suggestion? Thank you XXXXXXX ...

doctor1 MD

Hi I had to take my second strip of microgynon 30 pills of there was less than 7 days worth of pills also I took pill over 12 hours late I didnt have sex untill after 7 days of says on instructions ...

doctor1 MD

Hi, I'm on microgynon mid cycle and my doctor gave me a script today for Qlaira. I'm not on the pill for contraceptive reasons but for heavy bleeding. The microgynon is giving me very bad side ...

Public Forum Discussions

doctor1 MD

Hi, I m 22 and have been on the contraceptive pill Microgynon 30 for 4 years. I recently started taking ceterizine tablets twice a day because of a severe reaction to mosquito bites. Will this affect ...

doctor1 MD

Hi, I m 22 and have been on the contraceptive pill Microgynon 30 for 4 years. I recently started taking ceterizine tablets twice a day because of a severe reaction of mosquito bites. Will this affect ...

doctor1 MD

intermittently nauseous but not actually vomiting . I take microgynon30 and have been bleeding (from mid-cycle) for nearly 2 weeks and am now just starting my pill-less week. I am not pregnant (negative test yesterday). I ...

doctor1 MD

I started taking birth control pills (Microgynon) Ed Fe, Family planning pill 3 cycles. I am finishing the second cycle. During the time of taking the pills with my husband we had not protection and he ...

doctor1 MD

Hi. My daughter is 21 and married. She started her first period at 16. And has never been regular. Often she goes 50 days between cycles which lasts 10 days or so. She recently started Microgynon to help ...

doctor1 MD

Just wondering if anyone can give me some advise, I am 19 and I have been taking Microgynon 30 ... did that I started to bleed as I hadn t been taking them and missed the 2 pills. I then researched ...

doctor1 MD

doctor changed my contraception to Microgynon 50 ED. I have just finished my period cycle with monofeme, and I am confused with how I will start with Microgynon 50 ED, because the packet specifies to start ...

doctor1 MD

Hi, I am 21 years old and not sexually active or ever been pregnant. I ve always missed my period for 3 or 4 months at a time and i just started taking microgynon ed and ferrous fumarate pills ...

doctor1 MD

I started taking Microgynon on Sunday and have had heartburn every day (particularly in the evening .... Is the pill to blame do you think? I would also like to point out that I have just returned from a cycling ...

doctor1 MD

I have been on microgynon for 23 years and everything has been fine , last month I had mid cycle bleeding for about 10 days . This month I had a lot of bleeding seven days after my period finished again ...

Mobile Questions and Answers

doctor1 MD

Hi..this is norma..nothing to worry...

doctor1 MD

Hi Starting the period in mid cycle is less likely to be effective. I would suggest you to get a urine pregnancy test done. Do get back to me with the report

doctor1 MD

Hi, Yes, you can start taking the pill once the withdrawal bleed has initiated. The amount of flow needs to be monitored for one or two cycles to see if there is a decrease, though there is a tendency to less flow ultimately, initially it can be more in some. Hope this helps.